On an evolution equation in Banach spaces
Rendiconti del Seminario Matematico della Università di Padova, Tome 51 (1974) , pp. 281-291.
@article{RSMUP_1974__51__281_0,
     author = {Villella-Bressan, Rosanna},
     title = {On an evolution equation in Banach spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {281--291},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {51},
     year = {1974},
     zbl = {0325.34076},
     mrnumber = {377630},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1974__51__281_0/}
}
Villella Bressan, Rosanna. On an evolution equation in Banach spaces. Rendiconti del Seminario Matematico della Università di Padova, Tome 51 (1974) , pp. 281-291. http://www.numdam.org/item/RSMUP_1974__51__281_0/

[1] V. Barbu, Continuous perturbations of non linear m-accretive operators in Banach spaces, Boll. U.M.I., 6 (1972), 270-278. | MR 326514 | Zbl 0256.47053

[2] G. Da Prato, Somme d'applications non linéaires, Simposia Mathematica, 7 (1971), 233-268. | MR 333862 | Zbl 0234.47048

[3] G. Da Prato, Seminari di analisi non lineare, 1972-73.

[4] E. Hille - R. S. PHILLIPS, Functional analysis and semigroups, colloq. Publ. Amer. Math. Soc., 1957. | MR 89373 | Zbl 0078.10004

[5] M. Iannelli, On the Green function for abstract evolution equations, Boll. U.M.I., 6 (1972). | MR 320813 | Zbl 0261.34038

[6] J.L. Lions - E. Magenes, Problèmes aux limites non homogenes et applications, Dunod (1968). | Zbl 0165.10801

[7] T. Kato, Semigroups and temporally inhomogeneous evolution equations, C.I.M.E. Equazioni differenziali astratte, 1953.

[8] T. Kato, Abstract evolution equations of parabolic type in Banach and Hilbert spaces, Nagoya Math. J., 19 (1961), 93-125. | MR 143065 | Zbl 0114.06102

[9] T. Kato, Non linear semigroups and evolution equations, J. Math. Soc. Japan, 19 (1967), 508-520. | MR 226230 | Zbl 0163.38303

[10] T. Kato, Linear evolution equations of « hyperbolic » type, J. Fac. Sc. Tokyo, 17 (1970), 241-258. | MR 279626 | Zbl 0222.47011

[11] H. Tanabe, A class of the equations of evolution in a Banach space, Osaka Math. J., 11 (1959), 121-145. | MR 114137 | Zbl 0098.31201

[12] R. Villella Bressan, Equazioni di evoluzione con condizioni ai limiti non lineari, Rend. di Mat. dell'Univ. di Roma, 4 (1972). | MR 338862 | Zbl 0259.47052